MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION HEDGEHOG; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number SBD-289-50
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4: this is a non-sterile device with no expiration date.Block d4, h4: the complainant was unable to provide a lot number.Therefore, the manufacture date is unknown.Block h6: imdrf device code a0401 captures the reportable event of brush break.
 
Event or Problem Description
It was reported to boston scientific corporation that a hedgehog double-end brush was used during scope cleaning on (b)(6) 2025.During scope cleaning, the bristles of the brush were lost.The scope cleaning was completed with a different device.There was no patient involvement in this event.
 
Additional Manufacturer Narrative
Block d4: this is a non-sterile device with no expiration date.Block d4, h4: the complainant was unable to provide a lot number.Therefore, the manufacture date is unknown.Block h6: imdrf device code a0401 captures the reportable event of brush break.Block h11: investigation results the returned hedgehog dual-end brush was analyzed.Both ends showed clear evidence of extensive use.The valve end bristles were found to be deformed, while several rows of bristles on the channel-end were detached.No other problems were noted.The reported event was confirmed.The damage observed suggests heavy usage and twisting forces.It is likely that the interaction between the brush and the scope led to the bristle detachment and deformation.The device instructions for use (dfu) caution against applying excessive force or torque, specifically advising: do not twist the channel brush while the brush is in the scope and valve brushes: avoid twisting or torquing the brush handle.Based on all gathered information, the probable cause was determined to be unintended use error caused or contributed to event, indicating that the interaction between the user and device, caused or contributed to the event.
 
Event or Problem Description

Brand Name
HEDGEHOG
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CHANGZHOU TEMEIRUI MEDICAL
building 34 no 249
middle liangchan
changzhou, 100 21320 0
CH   213200
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22543429
Report Number3005099803-2025-03353
Device Sequence Number20947045
Product Code MNL
UDI-Device Identifier00816849010090
UDI-Public(01)00816849010090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBD-289-50
Device Catalogue Number60252
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown